# SDR AALA202201106832

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A300*
- Aircraft serial: 3977
- Aircraft time: 42,508 hours, 15,560 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST BOTTLE LOW INDICATION ON FLIGHT ATTENDANTS PANEL. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00-614-001..
